# SDR QXEA2009080300570

- Difficulty date: July 30, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N618QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10205
- Aircraft time: 12,845 hours, 9,249 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL0244
- Condition: Failed
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

SEA - RECEIVED AN I/B SPOILERONS I/B FLT SPLRS MESSAGE.  FOUND RT I/B MFS PCU MPE32 FAILED PCU JAM IN MDC.  REMOVED AND REPLACED RIB MFS PCU IAW CRJ AMM TASK 27-62-01-000-801 A01 AND 27-62-01-400-801 A01 LEAK TEST GOOD, OPS TEST GOOD.  RETURNED TO SERVICE.
